# SDR FDEA200903311115

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-418, RBL 45, SEAT TRACK SUPPORT IS CORRODED. REMOVED AND REPLACED SEAT TRACK SUPPORT IAW SRM 51-40-02/53-00-52. CORROSION REMOVAL WAS   FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG 102; L=2.0", W=2.0", D= .028". THIS REPAIR   IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
